# SDR MASA200700106

- Difficulty date: February 15, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 23,171 hours, 19,572 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7133 IAD - EMERGENCY EXIT SIGN MISSING FROM PAX DOOR.  MX RESECURED.
